A new proof for the approximation of the Log-function by Kantorovich polynomials in the \(L_p\)-norm

Authors

  • Volker Maier University of Dortmund, Germany

Abstract

Not available.

Downloads

Published

1999-08-01

How to Cite

Maier, V. (1999). A new proof for the approximation of the Log-function by Kantorovich polynomials in the \(L_p\)-norm. Rev. Anal. Numér. ThéOr. Approx., 28(2), 173-177. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1999-vol28-no2-art7

Issue

Section

Articles